| Model Number |
SC-1112 |
| Medical Device Problem Codes |
Delayed Charge Time (2586); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was frequently charging the ipg for an extended period of time.The patient underwent an ipg replacement procedure and was doing well postoperatively.The explanted ipg will not be returned, as it was discarded by the medical facility.
Additional Manufacturer Narrative
Exact date unknown, event occurred eight years ago.